Weyl multipliers, Bochner-Riesz means and special Hermite expansions

S. Thangavelu T.I.F.R. Centre, P.B. 1234, I.I.Sc. Campus, Bangalore, India

TBD mathscidoc:1701.332755

Arkiv for Matematik, 29, (1), 307-321, 1989.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 247 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{s.1989weyl,
  title={Weyl multipliers, Bochner-Riesz means and special Hermite expansions},
  author={S. Thangavelu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535935700564},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={307-321},
  year={1989},
}
S. Thangavelu. Weyl multipliers, Bochner-Riesz means and special Hermite expansions. 1989. Vol. 29. In Arkiv for Matematik. pp.307-321. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535935700564.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved